# SDR R61A2018060400667

- Difficulty date: May 29, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 27,747 hours, 21,604 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 1708011
- Part serial: 1655
- Condition: Faulty
- Location: Dc Power
- Part time: 27,747 hours, 21,604 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT. DECLARED AN EMERGENCY, RETURNED TO FIELD, AND LANDED WITHOUT INCIDENT.  R & R THE DC POWER MODULE IN SPDA 1, SLOT 13 IAW AMM 24-61-13. PERFORMED AN OPERATIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW AMM 32-33-00, OPS CHECKED GOOD.
